# SDR AALA20130226006

- Difficulty date: February 26, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N976TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53626
- Aircraft time: 38,483 hours, 18,555 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE RADOME BULKHEAD AT STATION 37 HAS A CRACK BETWEEN RIVET AND ALIGNMENT PIN NEXT TO RIGHT HOLD OPEN ROD.  CUT OUT DAMAGE AND INSTALLED DOUBLER PER AARD 53-10-00-19.
